# SDR CA971112007

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Transfer Tube
- Condition: Mis-Positioned
- Location: Fuel Nozzle
- Part time: 22,517 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) THE PILOT ABORTED THE TAKEOFF WHEN THE TORQUE ON NR 2 ENGINE FELL BELOW 1,100 FEET/POUNDS.  POST-FLIGHT INSPECTION REVEALED A FUEL NOZZLE TRANSFER TUBE TO BE MIS-POSITIONED IN ITS LOCK PLATE AND LEAKING FUEL. THE FUEL NOZZLES HAD BEEN REPLACED THE DAY BEFORE.
